MAUDE Adverse Event Report: TX027 TX-JACKSONVILLE-MCKNIGHT LINER 1000CC FLEX ADUENT; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

TX027 TX-JACKSONVILLE-MCKNIGHT LINER 1000CC FLEX ADUENT; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 65651-910C
Medical Device Problem Codes Use of Device Problem (1670); Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
Customer stated liner not creating an adequate suction/practically no suction at all and were collapsing into itself- very little to no suction.Reportedly, the liner doesn¿t completely lose suction, but needed to be rigged with a towel to get suction causing a ten-minute delay.No patient injury and no demographics provided.
 
Additional Manufacturer Narrative
A review of the manufacturing device history record for lot number j110-314 provided by the customer was performed.The product was manufactured 10-05-21.This investigation determined that all products were manufactured, inspected, and released in accordance with our established specifications for quality and efficacy.Three samples were provided by the customer for review.A visual examination of the returned samples were completed by engineering, production, and quality.The samples did not exhibit any damage or deficiency.The samples were taken to the lab to confirm that the liners would perform as intended in a hard canister.The samples passed.Discussions were held with quality, engineering and production concerning the assignable cause and corrective actions.Based on the information provided, the customer used the wrong hard canister (product code 65652-511).The correct canister to use with flex liners would be any one of the following product codes - 65652-611 , 65652-612 or 65652-616.Using the wrong canister or not using a canister with the liner will cause inadequate or no suction and it will collapse.Based on the investigation, the assignable cause is customer misuse.The customer will be notified on the proper product to use with the flex liners.We will continue to monitor trends and utilize the information as part of continuous improvement.No further action is planned at this time.

Brand Name
LINER 1000CC FLEX ADUENT
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
TX027 TX-JACKSONVILLE-MCKNIGHT
200 mcknight st.
jacksonville TX 75766
Manufacturer (Section G)
TX027 TX-JACKSONVILLE-MCKNIGHT
200 mcknight st.
jacksonville TX 75766
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key13316024
Report Number1423537-2022-00718
Device Sequence Number11158026
Product Code GCX
UDI-Device Identifier50885380029095
UDI-Public50885380029095
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number65651-910C
Device Catalogue Number65651-910C
Device Lot NumberJ110-314
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/28/2021
Initial Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2021
Usage of Device A
Patient Sequence Number1
Patient SexUnknown